None found.

  • Size

    36 ct

    Description

    Bayer Asprin Regimen Low Dose Orange Flavored Chewable Tablets. Pain Reliever. Aspirin (NSAID) pain reliever. 81mg. 36 tablets. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg orange chewable aspirin. Questions 1-800-331-4536 or www.bayeraspirin.com. Bayer and the Bayer Cross are registered trademarks of Bayer.

    Identifier

    00312843131057

    SKU/UPC

    31284313105

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Bayer
  • Size

    2 pk

    Identifier

    00024291261087

    SKU/UPC

    2429126108
  • Size

    120ct

    Description

    Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.

    Identifier

    00312843536371

    SKU/UPC

    31284353637

    Manufacturer

    Bayer Consumer Care

    Brand

    Bayer
  • Size

    24ct

    Description

    Other Information: Each powder contains: potassium 55 mg. Store below 77 degrees F (25 degrees C). Misc: Aspirin (NSAID) - pain reliever - fever reducer. Caffeine - pain reliever aid. For pain due to headaches. Temporary relief of minor body aches & fever. www.bcpowder.com. A Prestige Brands company. Questions or comments? 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037103729

    SKU/UPC

    4203710372

    Manufacturer

    Medtech

    Brand

    BC
  • Size

    24 pk

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol